# SDR DALA2022051603355

- Difficulty date: May 13, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N829MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29700
- Aircraft time: 84,270 hours, 16,591 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Battery Pack
- Condition: Odor
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1805 CREW REPORTED STRONG ELECTRICAL TYPE ODOR. ROWS 46-48 OVERHEAD CAPTS SIDE STRONGEST CONCENTRATION. SECURED IFE, DIMMED LIGHTS ODOR DECREASED SIGNF. BALANCE OF FLIGHT NO FURTHER ODORS. CORRECTIVE ACTION: R/R EMERGENCY LIGHT BATTERY PACK (M738) REF B767 AMM 33-51. OPS CHK GOOD. NO DEFECTS NOTED AT THIS TIME. R/R SEAT 47AB READING LIGHT UNIT PER B767 AMM 33-23. OPS CHK GOOD. (8766884)
